# SDR LR7A0068

- Difficulty date: June 3, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Location: Pod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC5303, FOUND FS 534 LT MLG WHEEL WELL POD FORMER LOWER END CORRODED ABOVE O/B DOOR HINGE.  REPAIRED PER SRM SMP 583-53-60-11 AND 51-30.  NR 26572.
